# SDR 2006FA0000392

- Difficulty date: April 10, 2006
- Submitted: April 21, 2006
- Operation: General aviation
- Aircraft: N8411Q
- Make and model: Cessna U206F
- Aircraft serial: U20603271
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 05060244
- Condition: Cracked
- Location: Engine
- Part time: 348 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKING ENGINE FOR PERSISTENT OIL LEAK, FOUND IT TO BE COMING FROM AREA OF LT MAG.  MAG REMOVED AND WAS FOUND TO HAVE 1.5 INCH SECTION OF MOUNTING FLANGE CRACKED OFF.  THIS IS THE SECOND MAG ON THIS ENGINE TO HAVE THIS PROBLEM.  PREVIOUS MAG WAS TORQUED TO SPECS AS WAS THIS ONE.  (K)
